# SDR UALA2012102906229

- Difficulty date: October 29, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 68,103 hours, 12,820 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8102142
- Part serial: 0A422A
- Condition: Faulty
- Location: Ac  Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK L, OVERHEAT AT LEFT PACK OUTLET OR LEFT PACK COMPRESSOR OUTLET OR LEFT PACK FLOW CONTROL VALVES (FCV) ARE CLOSED DUE TO: FCVS FAILED CLOSED, FCVS LATCHED CLOSED BY CABIN TEMP CONTROLLER (CTC) BECAUSE OF FAULT, OVERHEAT, OR PACK CONTROL SWITCH COMMANDED OFF, OR NO PNEUMATIC AIR AVAILABLE TO PACK.  ADVISORY CREW COMMENTS: CHRONIC PACK L MSG-2125502 INACTV ER INTER MSG-2125502 INACTV ER INTER. INSTALLED SERVICEABLE TURBINE BYPASS VALVE PER MM & TESTED ON MAT, OPS CHECK GOOD.
